# SDR SWAA2023020296572

- Difficulty date: January 8, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS847 TO BS867 AT LEVEL LBL27 AT AFT CARGO COMPARTMENT 2023-37054<[01] REPLACED WEB LOCATED BS847 TO BS867 AT LEVEL LBL27 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DRAWING # 149A8100 REV ? .SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
